Authors: Šešelja, Branimir
Tepavčević, Andreja 
Title: Note on fuzzy groups
Journal: Yugoslav Journal of Operations Research
Volume: 7
Issue: 1
First page: 49
Last page: 54
Issue Date: 1-Jan-1997
Rank: M51
ISSN: 0354-0243
Motivated by various applications of finite algebraic structures, we give general solutions to the following problems, implicitly stated in [1] and [2]: for which groups is every fuzzy subgroupoid a fuzzy subgroup ? and: for which groups are all fuzzy subgroup of finite order ? The solutions are given for lattice valued fuzzy subgroups, and particularly for interval valued ones ([0,1] fuzzy subgroups).
Publisher: University of Belgrade, Faculty of Organizational Sciences

Show full item record


checked on Dec 8, 2023

Page view(s)

checked on Dec 7, 2023

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.